RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2003, Volume 58, Issue 3(351), Pages 187–188 (Mi umn632)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Commuting multidimensional third-order differential operators defining a KdV hierarchy

V. M. Buchstabera, S. Yu. Shorinab

a M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
b M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm632

Full text: PDF file (200 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2003, 58:3, 610–612

Bibliographic databases:

Document Type: Article
MSC: Primary 47F05; Secondary 35Q53
Accepted: 14.05.2003

Citation: V. M. Buchstaber, S. Yu. Shorina, “Commuting multidimensional third-order differential operators defining a KdV hierarchy”, Uspekhi Mat. Nauk, 58:3(351) (2003), 187–188; Russian Math. Surveys, 58:3 (2003), 610–612

Citation in format AMSBIB
\Bibitem{BucSho03}
\by V.~M.~Buchstaber, S.~Yu.~Shorina
\paper Commuting multidimensional third-order differential operators defining a~KdV hierarchy
\jour Uspekhi Mat. Nauk
\yr 2003
\vol 58
\issue 3(351)
\pages 187--188
\mathnet{http://mi.mathnet.ru/umn632}
\crossref{https://doi.org/10.4213/rm632}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1998780}
\zmath{https://zbmath.org/?q=an:1056.37509}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2003RuMaS..58..610B}
\elib{http://elibrary.ru/item.asp?id=13427572}
\transl
\jour Russian Math. Surveys
\yr 2003
\vol 58
\issue 3
\pages 610--612
\crossref{https://doi.org/10.1070/RM2003v058n03ABEH000632}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000186019600007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0242330215}


Linking options:
  • http://mi.mathnet.ru/eng/umn632
  • https://doi.org/10.4213/rm632
  • http://mi.mathnet.ru/eng/umn/v58/i3/p187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Buchstaber, S. Yu. Shorina, “The $w$-function of a solution the $g$th stationary KdV equation”, Russian Math. Surveys, 58:4 (2003), 780–781  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. J. Harnad, V. Z. Enolski, “Schur function expansions of KP $\tau$-functions associated to algebraic curves”, Russian Math. Surveys, 66:4 (2011), 767–807  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. A. B. Zheglov, A. E. Mironov, “Moduli Beikera – Akhiezera, puchki Krichevera i kommutativnye koltsa differentsialnykh operatorov v chastnykh proizvodnykh”, Dalnevost. matem. zhurn., 12:1 (2012), 20–34  mathnet
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:329
    Full text:146
    References:41
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019